advertisement
Question
Posted by: Caitlin | 2009-12-01

nasal decongestants and arrythmia

Hi there,
I would just like to know why is nasal decongestants contraindicated in patients with arrythmia? I have acute sinisitus and my dr prescribed antibiotics and sinuclear but when I came home I read the leaflet (alway find it interesting) and noted thatit should not be given to patiens with, among other things, arrythmia. As I have Barlows'  Syndrome and arrythmia I am not sure if I should continue teh sinuclear. Also, I usually prefer Advil CS when I have a cold. Is that a big no-no as wel? I did not mention my heaty condition to the doctor as I did not think it was relevant. It was my first visit to the particular doctor, no blame on him.
Thank you kindly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Caitlin

These decongestants have stimulant properties and may indeed cause hypertension or arrhythmias in susceptible individuals.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009-12-02

Hi Caitlin

These decongestants have stimulant properties and may indeed cause hypertension or arrhythmias in susceptible individuals.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement